MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX®; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX®; MOTOR, DRILL, PNEUMATIC
Model Number AF02
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation could not reproduce the reported malfunction of the cannot lock tool.It was also noted that the bearing detached and the leg was scored.This regulatory report is being submitted due to retrospective review through capa 672570 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the attachment cannot lock the tool.There was no patient involvement.

Brand Name
MIDAS REX®
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25498327
Report Number1625507-2026-02697
Device Sequence Number10497028
Product Code HBB
UDI-Device Identifier00721902481857
UDI-Public(01)00721902481857(11)180601
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF02
Device Catalogue NumberAF02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown